# SDR I5PA2022051068802

- Difficulty date: May 10, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,704 hours, 25,602 cycles
- Engine: Pwa PW2037
- Engine time: 80,301 hours, 27,249 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018074
- Part serial: 20370533
- Condition: Faulty
- Location: L Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONTINUOUS FLUCTUATION DURING CRUISE. REPLACED EEC IAW 73-21-04. PERFORMED ENG RUN. VERIFIED NO EPCS MSG SHOWN.
